Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Conformal maps on Hilbert space


Author: Melvyn Huff
Journal: Bull. Amer. Math. Soc. 82 (1976), 147-149
MSC (1970): Primary 58B10, 58B20, 46C10
DOI: https://doi.org/10.1090/S0002-9904-1976-14000-1
MathSciNet review: 0394737
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Nevanlinna, On differentiable mappings, Analytic Functions, Princeton Univ. Press, Princeton, N. J., 1960, pp. 3-9. MR 22 #7075. MR 116280
  • 2. Ju. G. Rešetnjak, On conformal mappings of a space, Dokl. Akad. Nauk SSSR 130 (1960), 1196-1198 = Soviet Math. Dokl. 1 (1960), 153-155. MR 22 #9935. MR 119169
  • 3. L. Eisenhart, Riemannian geometry, Princeton Univ. Press, Princeton, N. J. 1960, p. 85. MR 35081
  • 4. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 27 #5192. MR 155257

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58B10, 58B20, 46C10

Retrieve articles in all journals with MSC (1970): 58B10, 58B20, 46C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14000-1

American Mathematical Society